# SDR DHL2001366008

- Difficulty date: February 6, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3600 · Pneumatic System
- Part: Control Box
- Part number: 354971008
- Part serial: 239
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING BEFORE T/O CHECKLIST, PRESSED MWP RECALL BUTTON.  PNEU LIGHT ILLUMINATED WITH NO CHIME, ALL SYS NORMAL.  REMOVED AND REPLACED PRESS SEQ BOX IAW 21-31-00, OPS NORMAL.
